HIV Treatments Update 2021
Details from previous HIV Treatments Update Seminars:
2021 | 2019 | 2018 | 2017 | 2016 | 2015 | 2014 | 2013
Stacks Image 1092496

HIV Treatments Update Seminar 2021 (Virtual)

HIV Treatments Update Seminar 2021 (Virtual)

A One Day Seminar on HIV in New Zealand
A One Day Seminar on HIV in New Zealand
Streaming Live
on Friday 17th September 2021
Streaming Live
on Friday 17th September 2021
Speaker & Slide Presentations from the 2021 Virtual Seminar
Opening Statements & Karakia
Mark Fisher & Lance Lee
Opening Address
Hon Dr Ayesha Verrall, Associate Minister of Health
Blood Donation Criteria
Dr Peter Saxton, University of Auckland
Sexual Health 101
Dr Rose Forster, Sexual Health 101
eHealth Benefits & Tend.nz
Dr Graham Denyer, Chief Medical Officer & Josh Robb, Head of Product/Technology, Tend Health Ltd
iPrEP
Mark Fisher, Executive Director, Body Positive Inc.
Emerging Health Technologies & Innovation
Jon Herries, Group Manager, Emerging Health Technologies and Innovation, Ministry of Health
Panel Discussion: New Models of Care
With Dr Rose Forster, Dr Graham Denyer, Josh Robb, Jon Herries & Mark Fisher
From Diagnosis to Quality of Life
Dr Sue McAllister, Dunedin School of Medicine, University of Otago
HIV Vaccine Futures
Dr Frances Priddy, Clinical Evaluation Director, Vaccine Alliance Aotearoa New Zealand
NZ HIV Consortium
Prof Miguel Quiñones-Mateu, Department of Microbiology and Immunology, University of Otago
Anal Cancer Screening, the time has come
A/Prof Richard Hillman, St Vincent's Hospital Sydney
Closing Statements
Mark Fisher & Lance Lee
Unfortunately Nursing CME Credits & NZDA CPD Points are not applicable for this format of live stream seminar.
Kindly Supported By:
Stacks Image 1092700
Stacks Image 1092697
Sponsors have not had any input into the choice of presenters or the programme content

2021 Objectives

The objectives of the seminar will be:
  • To provide an overview of HIV/AIDS epidemiology in New Zealand today
  • To provide an understanding of the current experience of HIV in New Zealand
  • Insight into international responses to HIV from the US and Australia.
  • To provide the basic science associated with HIV including transmission and viral reproduction
  • To provide a brief overview of changing treatment options and complications
  • To provide an understanding of the issues around and the importance of HAART and resistance
  • To provide an update on Mental Health and Ageing with HIV
  • To provide an overview of public health interface with Criminal Law
  • To provide an overview of HIV services delivered in New Zealand today

2021 Guest Speakers

Stacks Image 1092711
Mark Fisher
Executive Director, Body Positive Inc.
Stacks Image 1092715
Hon Dr Ayesha Verrall
Associate Minister of Health
Stacks Image 1092719
Dr Peter Saxton
University of Auckland
Stacks Image 1092723
Dr Rose Forster
Sexual Health 101
Stacks Image 1092727
Dr Graham Denyer
Chief Medical Officer, Tend Health Ltd
Stacks Image 1092731
Josh Robb
Head of Product/Technology, Tend Health Ltd
Stacks Image 1092735
Jon Herries
Group Manager, Emerging Health Technologies and Innovation, MoH
Stacks Image 1092739
Dr Sue McAllister
Dunedin School of Medicine, University of Otago
Stacks Image 1092743
Dr Frances Priddy
Clinical Evaluation Director, Vaccine Alliance Aotearoa New Zealand
Stacks Image 1092747
Prof Miguel Quiñones-Mateu
Department of Microbiology and Immunology, University of Otago
Stacks Image 1092751
A/Prof Richard Hillman
St Vincent's Hospital Sydney

2021 Virtual Programme

9:30am
Live-Stream Begins
Live-Stream Begins
9:30am
Welcome and Introductions
  Mark Fisher
9:35am
Opening Address
  Hon Dr Ayesha Verrall
10:00am
Blood Donation Criteria
  Dr Peter Saxton
10:30am
20min Rest Break
20min Rest Break
10:50am
Sexual Health 101
  Dr Rose Forster
11:10am
eHealth Benefits / Tend.nz
  Dr Graham Denyer & Josh Robb
11:30am
iPrEP
  Mark Fisher
11:50am
Emerging Health Technologies & Innovation
  Jon Herries
12:10pm
Panel Discussion: New Models of Care
12:30pm
45min Lunch Break
45min Lunch Break
1:15pm
From Diagnosis to Quality of Life
  Dr Sue McAllister
1:45pm
HIV Vaccine Futures
  Dr Frances Priddy
2:30pm
20min Rest Break
20min Rest Break
2:50pm
NZ HIV Consortium
  Prof Miguel Quiñones-Mateu
3:25pm
Anal Cancer Screening - the time has come
  A/Prof Richard Hillman
4:00pm
Live-Stream Ends
Live-Stream Ends
Kindly Supported By:
Stacks Image 1092450
Stacks Image 1092447
Sponsors have not had any input into the choice of presenters or the programme content

Join Body Positive

By becoming a member you will be able to access all the services we offer, as well as support and updates to help you live better.

Newsletter

Want to be keep up with whats happening at Body Positive?
Subscribe to our newsletter below by submitting your e-mail address.
Services     |     Living with HIV     |     Events
Stacks Image 1019308